Asymptotic Behavior of the Linearized Semigroup at Space-Periodic Stationary Solution of the Compressible Navier–Stokes Equation

Shota Enomoto, Yoshiyuki Kagei

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)

    Abstract

    The asymptotic behavior of the linearized semigroup at spatially periodic stationary solution of the compressible Navier–Stokes equation in a periodic layer of Rn(n= 2 , 3) is investigated. It is shown that if the Reynolds and Mach numbers are sufficiently small, then the linearized semigroup is decomposed into two parts; one behaves like a solution of an n- 1 dimensional linear heat equation as time goes to infinity and the other one decays exponentially.

    Original languageEnglish
    Pages (from-to)739-772
    Number of pages34
    JournalJournal of Mathematical Fluid Mechanics
    Volume19
    Issue number4
    DOIs
    Publication statusPublished - Dec 1 2017

    All Science Journal Classification (ASJC) codes

    • Mathematical Physics
    • Condensed Matter Physics
    • Computational Mathematics
    • Applied Mathematics

    Fingerprint

    Dive into the research topics of 'Asymptotic Behavior of the Linearized Semigroup at Space-Periodic Stationary Solution of the Compressible Navier–Stokes Equation'. Together they form a unique fingerprint.

    Cite this